# SDR TSAA9728010

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 10604501
- Condition: Inoperative
- Location: Nr 2 Fuel Pmp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL/LIH - FLT 231 - PILOT REPORT, AFTER TAKEOFF, NR 2 AFT FUEL PUMP TRIPPED CIRCUIT BREAKER.  RETURNED TO HNL.  NO INCIDENT.  REMOVED AND REPLACED PUMP RELAY.  GROUND OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
